# SDR COEA2011110201960

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0075
- Aircraft time: 10,654 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2611040123512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP AT PDX - LEVEL 2 CORROSION:  DURING INSPECTION, FOUND 5 CARGO AREA SEAT TRACKS CORRODED BEYOND SERVICEABLE LIMITS.  DAMAGE IS MOSTLY FOUND BETWEEN FUSELAGE STATION 282 AND 332, HOWEVER, SOME DAMAGE DOES EXIST IN THE AREAS BETWEEN FUSELAGE STATION 166-332.  REMOVED AND REPLACED CARGO SEAT TRACK P/N 2611040-5, 2611040-3, 2611040-1, 2611040-2 AND 2611040-12 (FACTORY REPLACEMENT PARTS).
